What you have described reminds me of medical students who experience the symptoms of the diseases they are studying in class. This phenomenon has a name: “medical students’ syndrome.” This happens to psychology students as well. It may be related to hypochondria or general anxiety.
Another possibility is that you do this as a way to understand the material you have read. Perhaps it’s a description of your unique personal learning strategy. Relatedly, maybe you have a certain flair for drama or acting.
Without knowing you personally, the aforementioned ideas are speculative. If the acting out you described is not problematic in your life, then nothing may be wrong.
Alternatively, you might consult a therapist, in-person, and ask them to review your symptoms. Doing so may bring you peace of mind and provide insight into why you behave in certain ways. Write again if you have additional questions. Please take care.
Dr. Kristina Randle